# SDR A6WA201644094

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,067 hours, 29,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R352891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLOOR LANDING ON LBL27 HAS CORROSION AND BARE METAL SPOTS BETWEEN FS 574.00 AND FS 621.00 IN THE CARGO BAY.  REPAIRED INBD FLOOR LANDING ON LBL27 FROM FS 574.00 TO FS 605.00 IAW SRM 53-61-43, 53-00-00, 51-31-59.  REPAIRED INBD FLOOR LANDING ON LBL 27 FROM FS 605.00 TO FS 621.00 IAW EA CRJ253-00436, REV-IR DATED 07/04/2016.
